# SDR C2XA04IA081

- Difficulty date: July 2, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Rotary Switch
- Part number: 792254
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - FLIGHT 3407, DURING CLIMBOUT OF IAH THE CREW REPORTED AN EMERGENCY ELECTRICAL ABNORMAL TRANSFER CAUTION INDICATION, APU AUTO-SHUTDOWN IN FLIGHT, AND EMERGENCY LIGHTS ON.  THE CREW RETURNED TO IAH WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NUMBER TWO BATTERY SWITCH, OPERATIONAL CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
